# SDR C2XA01TY093

- Difficulty date: May 20, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 7,019 hours, 4,911 cycles
- Engine: Allsn AE3007A
- Engine time: 5,395 hours, 3,682 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 23070401
- Part serial: CAE311150
- Condition: Leaking
- Location: Rt Engine
- Part time: 5,395 hours, 3,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 4187.  CREW REPORTED SMOKE IN THE COCKPIT AND CABIN DURING CLIMB.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT HAND ENGINE ZERO BEARING TO BE LEAKING.  THE AIRCRAFT WAS FERRIED TO TYS AND THE RIGHT HAND ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD 6271001, ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
